# SDR ASAA2015103013943

- Difficulty date: October 30, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143A591263
- Condition: Corroded
- Location: Bs 637-641
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FLOOR SUPPORT CORRODED BS 637-BS 641, RBL 62-RBL 65.  ACFT GROUNDED. REPAIRED IAW EA 700-53, EA-16116 AND REO-G19342, REV A DOT REMOVED.
